# SDR CA110510005

- Difficulty date: May 4, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Engine: Ge CF348E5A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

(CAN) LEFT ENGINE INFLIGHT SHUTDOWN DUE TO EGT INDICATION IN THE RED.  THE EGT INCREASE IN THE RED ZONE IN CRUISE, THEY MOVE THE THROTTLE TO IDLE POSITION AND THE EGT REMAINS IN THE RED AREA, THEY DECIDED TO SHUTDOWN THE ENGINE. THE ACFT LANDED.
